English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum graphs: a simple model for chaotic scattering

MPS-Authors
/persons/resource/persons173567

Kottos,  T.
Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kottos, T., & Smilansky, U. (2003). Quantum graphs: a simple model for chaotic scattering. Journal of Physics A-Mathematical and General, 36(12), 3501-3524.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-16F7-4
Abstract
There is no abstract available